Table of Contents:
Author(s): G. Mashevitzky, B. Plotkin and E. Plotkin
Pages : 1 - 10

Automorphisms of categories of free algebras of varieties

Author(s): Viktor L. Ginzburg and Basak Z. Gurel
Pages : 11 - 19

On the construction of a $C^2$-counterexample to the Hamiltonian Seifert Conjecture in $\mathbb{R}^4$

Author(s): Peter Scott and Gadde A. Swarup
Pages : 20 - 28

Regular neighbourhoods and canonical decompositions for groups

Author(s): Fiammetta Battaglia and Elisa Prato
Pages : 29 - 34

Nonrational, nonsimple convex polytopes in symplectic geometry

Author(s): Seok-Jin Kang and Jae-Hoon Kwon
Pages : 35 - 46

Quantum affine algebras, combinatorics of Young walls, and global bases

Author(s): Peter Weidemaier
Pages : 47 - 51

Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L_p$-norm